The Gulf Police and the Wellington Gouphel Strategy are warning people about the dangers of blue / purple phentanil after two overdoses and one close over on Friday.
The warning issued by the drug strategy was tweeted by Friday's Guelfaf police service.
"We have experienced a surge in overdoses in the Guelph community," he said.
It was to be said that the Surge included two overdoses and one close overdose in a 45-minute time on Friday afternoon.
The people survived these incidents with the help of trained health professionals at the Guelf Community Health Center, said.
To reduce the overdose risk, the drug strategy recommends that people lead Naloxon, never use it alone, and make use of the center of professionally supervised overdose prevention space.
Naloxone kits, which can be used to reverse the effects of ovaries, can be obtained from the Overdose Prevention Site or Sanguen Health Center, both located at 176 WNDHHAM St. N., of Wellington-Dufferin-Guelph Public Health, 160 Chancellors Way, or of Arch, Unit 110, 77 Westmount RD.
Many pharmacies also manage the kits.
Health Alert-Blue / Purple Phentanil pic.twitter.com/PCsh42Bwyu
– Guelph Police (@gpsmedia) January 5, 2019